# SDR HEEA076428

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,178 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 4392
- Condition: Malfunctioned
- Location: Atc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSMIT OFF FREQUENCY AND REPLY RATE IS LOW AND ERRATIC. REPLACED WITH SERVICEABLE PART.
